Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child not eating food, vomiting, taken Ameset syrup. Problem in stomach?

Hello sir, My daughter (3 years old) not eating food properly for past 1 week, after a week she started taking vomitting. even is she drinks water, that water also came out, i consulted doctor, they gave ameset syrup, the vomit stopped then started decentry, it goes for around two days. This type of diarreah causes 2 times in 2 years. My doubt is whether is there any problem in her stomach , whether i have to take any internal scan for her. Moreover after this treatment itself, she is not eating properly. Please give me solution for this.
Asked On : Sat, 11 Aug 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
As your child is having Desentry it is due to bacterial infection and requires antibiotic therapy and consuly your Pediatrician for medication. You can give sips of oral rehydrating solutions to prevent dehydration and there is no need for any internal scan in this type of presentation and stool for culture and sensitivity is to be done to know the causative organism and its sensitivity to particular antibiotic.
Answered: Wed, 2 Jan 2013
I find this answer helpful
  User's Response
hello uma, this is may be due to infection but you will be more confirmed by ultrasound and stool test. if this is happening go for antibiotics with medicine for vomiting and loose motion.
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor